Fixed points in topological vector space (tvs) valued cone metric spaces

Muhammd Arshad

Abstract


In this paper, we use the notion of topological vector space valued cone metric space and generalize a common fixed point theorem of a pair of multivalued mappings satisfying a generalized contractive type condition. Our results extend some well known recent results in the literature.

Full Text: PDF

How to Cite this Article:

Muhammd Arshad, Fixed points in topological vector space (tvs) valued cone metric spaces, Adv. Fixed Point Theory, 5 (2015), 135-146

Copyright © 2015 Muhammd Arshad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation